# SDR AWXA200700196

- Difficulty date: February 2, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 20,150 hours, 7,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367180500400
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON MAIN CABIN FLOORBOARD, 261 FF, FR 66 - FR 68, +Y1292.  REPLACED MAIN CABIN FLOORBOARD, 261 FF, FR 66 - FR 68, +Y1292 IAW A319 SRM 53-12-12.
